# SDR DL757060061

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 44,917 hours, 20,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Bs 570-605 S-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS STRUCK BY GSE AND SUFFERED DENTS AND GOUGES BETWEEN STR 27L AND 27R AT BS 570 - 605.  THE DAMAGED SKIN WAS REMOVED AND A DOUBLER WAS INSTALLED PER ER/A 452483-14.
